# SDR SWIA2018040944487

- Difficulty date: February 20, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 35,646 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A GOUGE ON THE AFT SIDE OF THE BS 280 BULKHEAD.  REPAIRED THE BULKHEAD IAW REO.
